×

zbMATH — the first resource for mathematics

On the homotopy classification of the extensions of a fixed map. (English) Zbl 0095.16801

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Samuel Eilenberg, Cohomology and continuous mappings, Ann. of Math. (2) 41 (1940), 231 – 251. · Zbl 0022.40701 · doi:10.2307/1968828 · doi.org
[2] Ralph H. Fox, On topologies for function spaces, Bull. Amer. Math. Soc. 51 (1945), 429 – 432. · Zbl 0060.41202
[3] P. J. Hilton, On the homotopy groups of the union of spheres, J. London Math. Soc. 30 (1955), 154 – 172. · Zbl 0064.17301 · doi:10.1112/jlms/s1-30.2.154 · doi.org
[4] P. J. Hilton and J. H. C. Whitehead, Note on the Whitehead product, Ann. of Math. (2) 58 (1953), 429 – 442. · Zbl 0052.19204 · doi:10.2307/1969746 · doi.org
[5] George W. Whitehead, A generalization of the Hopf invariant, Ann. of Math. (2) 51 (1950), 192 – 237. · Zbl 0045.44202 · doi:10.2307/1969506 · doi.org
[6] J. H. C. Whitehead, On simply connected, 4-dimensional polyhedra, Comment. Math. Helv. 22 (1949), 48 – 92. · Zbl 0036.12704 · doi:10.1007/BF02568048 · doi.org
[7] J. H. C. Whitehead, On certain theorems of G. W. Whitehead, Ann. of Math. (2) 58 (1953), 418 – 428. · Zbl 0052.19203 · doi:10.2307/1969745 · doi.org
[8] J. H. C. Whitehead, On adding relations to homotopy groups, Ann. of Math. (2) 42 (1941), 409 – 428. · Zbl 0027.26404 · doi:10.2307/1968907 · doi.org
[9] James R. Jackson, Spaces of mappings on topological products with applications to homotopy theory, Proc. Amer. Math. Soc. 3 (1952), 327 – 333. · Zbl 0047.41803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.